MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK; UNIT PHACOEMULSIFICATION

BAUSCH + LOMB STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK; UNIT PHACOEMULSIFICATION
Model Number BL5115-2
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility in switzerland reported that during phaco, a piece of the sleeve was noticed in the eye.The phaco was completed, then the foreign body was removed from the eye.No other medical intervention other than removing the particle without any problems.Patient outcome is fine.
 
Additional Manufacturer Narrative
Product evaluation could not be performed as the complaint unit was not returned.The particle is consistent with an incomplete sleeve punch.Supplier has taken corrective action to address this issue.The sterilization and lot history records were reviewed and found to be acceptable.

Brand Name
STELLARIS ELITE ADAPTIVE FLUIDICS STANDARD PACK
Common Device Name
UNIT PHACOEMULSIFICATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
6362263220
MDR Report Key20532842
Report Number0001920664-2024-00134
Device Sequence Number6681588
Product Code HQC
UDI-Device Identifier00757770058853
UDI-Public(01)00757770058853(17)250630(10)X5680
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberBL5115-2
Device Lot NumberX5680
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown